# SDR SWAA2022102061516

- Difficulty date: October 18, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,502 hours, 31,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER ON CAPT SIDE OVERWING EXIT BROKEN / [01] INSTALLED NEW EMERGENCY LIGHT COVER REF MM 33-51-01   ENTERED BY E34530 FOR E86437
